Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

DoDo

Member
  • Total Reviews

    0
  • Content Count

    35
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About DoDo

  • Rank
    Junior Member

Recent Profile Visitors

1,412 profile views
  1. Umm yeah, I had the same situation where I told my doctor that I would not be having sex during my Accutane treatment. And what's more, I was NOT about to get on any type of hormonal birth control because that's what made my face go hey wire in the first place (I tried 4 types of oral contraceptives and the Nuva Ring, and my skin just continued to break out in cystic boils....worse and worse). So I'm using Abstinence as my first choice and Latex Male Condom as my secondary form of birth control.
  2. First of all, it doesn't matter how much accutane you take at any given time because Accutane works accumulatively. You could take 40 ml per day every month and all that would happen is that you'd just extend your treatment for a few more months. Also about the meal thing; the only reason why you would take it with a meal is because when you eat, your digestive enzimes start working like crazy so the medicine is absorbed into your body more quickly, and you don't run the risk of passing your Acc
  3. Umm, I don't think you want to get on Accutane without a prescription. It's really important to have a dermatologist to work with you and to get your blood drawn every month. Accutane is a serious drug that causes a lot of side effects as well as permenant damage. THe only advice I'd offer is to change dermatologists. Do some research and find a doctor who more easily will prescribe Accutane. Even still, if you don't have severe acne, I'd try antibiotics first. Also, I know it sounds nasty but d
  4. Well, I've completed two months of my accutane treatment. The first month I was on 40 ml a day and the second month I was on 80 ml a day. Now I'm back down to 40 ml for my third month because I told my dermatologist about my back trouble. She didn't seem to be to knowledgeable about back pain related to accutane, but she did say that side effects like that are usually very dose related. So now I'm only on 40 ml and I just started, so I'm hoping the back pain will go away. But I wanted to ask all
  5. Zak

    for me. Anyways hope that helped. Good Luck!

    1. Zak

      hey wats going on

      read ur porfile

      i've had acne for about 5 years now and tried everything from lasers, creams, prescriptions, and accutane. Accutane worked the best. it cleared up my skin completey with in 3 months. But i had some bad side effects during spring break in cancun so i had to get off right away. Keep going through with the accutane, its the only thing that has worked fo

      1. I'm about a week and a month into my Accutane treatment. I'm from New Mexico, where I had the best doctor (dermatologist) ever, but about a week ago I moved out to the East Coast. He and the receptionists gave me all of my records and everything that I could possible need to transfer to a new office, but (aside from my derm) the receptionist and another Doctor were convinced that I'd have to deal with a month-long lock out of the iPledge program before I could finish my treatment. I have about a
      2. DoDo

        back pain!

        Hey there! Yeah,I had pretty bad back pain almost as soon as I started Accutane. It also went around to my ribs. I started drinking Aloa Vera juice and taking hemp oil (hemp oil and flax oil are really good because they are rich in Omega 3-6-9, like the other person said.) The reason why your back hurts is because accutane not only dries out your skin, it dries out your whole body, including your bones. That's why itis so important to keep your body hydrated not only with lots of water, but to a
      3. Oops, I meant "seemed" small typo in this copy. The really copy is correct (for the most part)
      4. Hey guys guess what? I wrote a poem, and poetry.com is deciding to publish it. You'll never guess what it's about. Ok ok, yes it's about acne. Anyway here it is. I wrote it a few years ago. ACNE! It started with just one spot; A slightly painful little dot. Then two more appeared there too And on the other cheek appeared a few. When some healed and all seamed better, More began to form and fester. My face, it hurts. My talents pause When I think of all my little flaws. My chest's too flat,
      5. DoDo

        Need help for makeup newbie!

        Try Bobby Brown (you can find them at Dillards). They too, give free makeovers. Their mission is to make your skin and makeup appear as natural as possible (also their makeup is very gentile and wont clog pores or aggravate your skin). I went to the Estee Lauder counter and asked for a natural coverup and they put this viscous paint-like substance on my face...naaasssty! I figure that when someone has sever acne (like me) it's kinda gross to cover it up completely and have your face looking blan
      6. Well, I have to tell you. I use this amazing stuff for my face (I'm on Accutane). It's from Clinique and it's called Superdefense. It's incredibly moisturizing and it doesn't look greasy at all. Also it has a broad spectrum SPF 25 in it, which is outrageously good for a facial moisturizer, and a super plus for those on Accutane. It costs about $42.00, but before you buy it, you can go to the Clinique counter and ask for a free sample, which should last you about two and a half weeks. Good luck!
      7. Well, I've been on Accutane for almost a month now, and my skin seems to be getting worse. I knew that it might get worse before it got better, but it already got worse, and now it's getting even more worse from there. I cant help but be frustrated. What if Accutane doesn't work for me? That would be so awful. How long has it taken for some of you Accutane users out there?
      8. DoDo

        Mental Side Effects

        Hey, Well, I'm on Accutane, and I was worried most about the mental side effects also, especially since I've been prone to becoming depressed, but so far nothing noticeable has happened. The fact that you are usually a really happy person is definitely a good thing and I don't think you should worry. Also if you are still worried, tell your parents and friends to kinda watch out for you and if they notice any change in your usual moods, to let you or your doctor know. I talked to my doctor about
      ×